# SDR EIAA970075

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 5958412503
- Condition: Cracked
- Location: Nlg
- Part time: 45,750 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - WHILE GREASING NOSE LANDING GEAR UPPER TORQUE LINK FOUND GREASE COMING FROM CRACK IN BEARING AREA.  REPLACED TORQUE LINK PER MM 32-21-4.  (M)
